Opuscula Math. 34, no. 4 (2014), 871-887
Spectral representations for a class of banded Jacobi-type matrices
Abstract. We describe some spectral representations for a class of non-self-adjoint banded Jacobi-type matrices. Our results extend those obtained by P.B. Naïman for (two-sided infinite) periodic tridiagonal Jacobi matrices.
Keywords: spectral representation, Laurent operators, Jacobi matrices.
Mathematics Subject Classification: 47A67, 47A75.
- Received: 2014-05-30.
- Revised: 2014-09-22.
- Accepted: 2014-10-11.